# SDR TWAA0002513

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 347 - 367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION IN CABIN CHAIR FLOOR TRACK RBL 55, STA 347 TO 349, AND 361 TO 367.  REMOVED CORROSION PER SPM 6-80-01 PAGE 1 AND 2.  FOUND TRACK WITHIN LIMITS PER SRM 53-05, FIG 4B-1, SHEET 1 AND 2.
